# SDR AALA202510025771

- Difficulty date: September 28, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 56,446 hours, 28,721 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Condition: Inoperative
- Location: Apu Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DUE TO SOF EVENT REF MIC 1557921. SUSPECTS APU OF SOURCE OF ODOR. MAINTENANCE REPLACED APU OIL TEMP SENSOR PER AMM 49-94-15.
